I have some health issues going on, long story.
I do see an Endocronologist and know I have probably 5 thyroid nodules and maybe a cyst. Two thyroid nodule biopsies have been done, benign. I was due for my 6 month check up and she has ordered another thyroid biopsy. I had my blood work done but was too sick with ongoing stomach problems, nobody can diagnose, to make it to the appt.
Looking at my records, the last 3 TSH test results were
Nov. 2011. 0.80
May 2012 1.36
Niv. 2012 O.57
That seems like quite a drop to me but she does not seem concerned. I really don't understand these results.
I do know that I have been having night sweats and wake up every morning sick to my stomach. Had to go to ER a couple of weeks ago for irregular heartbeat.
Anyone think any of this could be thyroid? I have had about every GI test done.
These TSH levels are all fairly similar and all normal. It is not likely the night sweats and nausea are due to thyroid. Most nodules do not impact thyroid function. The irregular heart rate and other symptoms do need additional evaluation but it is not likely stem from thyroid.
Thank you. Due to all the Gastro issues I am dealing with, I had to cancel the thyroid biopsy.
I did have a halter monitor and should get the results of that tomorrow. The ER doctor seemed to think it was from the Levsin and/or Dysclomine,mwhich I stopped.
Have had thorough GI work up and told I have SIBO which I was prescribed Xifaxan. Strayed on Saturday and by the 3rd pill on Sunday was horribly sick. I am having a terrible time with medications. My GI dic said there is nothing else he can give me due to dry mouth and throat issues so I took another Xifaxan a few hours ago and am starting an upset again. Not your area, I understand.
At least I won't worry about the thyroid too much now, I was just questioning the big drop on that last test. Thyroid problems run rampant on my mother's side of the family.
What I need is a good GI doctor. I am not happy with Sutter Gould.
Again, thanks for your time
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.